I have taken bupropion 450 mg daily for years and it's just not working any more. I feel sad, cry about even an article I read; hard to get out of bed, don't take care of myself or clean house anymore. Will changing to brand help me?
Is bupropion as effective as the Wellbutrin brand?
Question posted by puccini4me on 24 June 2021
Last updated on 27 June 2021 by scochran
Hello. I would talk with your psychiatric provider regarding this. It seems as if your medication has probably lost its effectiveness from taking it for so long of a time. It looks as if you need to go off of the bupropion and onto another med. Similar situations have happened with me in the past. Good luck and hope this helps.
Probably not since because all bupropion products contain the same amount of active drug as the brand name.
If you've been on this high dose for years my guess is that the medication is "pooping out". This happens commonly when an antidepressant is taken long term and means that the drug is becoming ineffective for you.
Contact your doctor and explain your situation so that you can discuss your options. You may be able to add another medication like Abilify or Rexulti to booster the bupropion but switching to another antidepressant might be what you need to do.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.